# SDR ASAA2018091726132

- Difficulty date: August 24, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A5710U17
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RIGHT SIDE GALLEY SUPPORT HAS SMALL AREA OF CORROSION STA 995 RBL 33. GROUNDED - YES. LOCATED AND DRILLED NEW SUPPORT IAW SRM 51-40-05. INSTALLED SUPPORT IAW SRM 51-40-02.
